Kotex Tampons Recalled Due to Risk of Life-Threatening Infections
Due to raw materials used in manufacturing, the tampons may cause women who use them life-threatening infections.
The FDA has released an official press release, explaining the recall of certain Kotex Natural Balance* Security® Unscented Tampons. Due to raw materials used in manufacturing, the tampons may cause women who use them life-threatening infections. The ingredients in question are said to contain a bacterium called Enterobacter sakazakii, which is associated with illness and high mortality rates. According to the FDA, in women who use the contaminated tampons, the bacterium “may cause health risks, including vaginal infections, urinary tract infections (UTIs), pelvic inflammatory disease or infections that can be life-threatening.” Women who already suffer from serious illnesses are especially at risk. To learn what markets have been affected by the recall and what to do if you believe you have been exposed, consult the FDA’s official press release.
If you or someone you know has been exposed to contaminated Kotex Natural Balance* Security® Unscented Tampons, contact Seeger Weiss today. An experienced attorney with Seeger Weiss LLP will assist you in evaluating your claim. Attorney consultations incur no obligation on your part and all initial consultations are free of charge. Seeger Weiss LLP has office locations in New York, New Jersey, Philadelphia and California.
Legal action was recently filed against the Tropical Smoothie Café after patrons were exposed to the hepatitis A virus after drinking tropical smoothies sold by the national chain of restaurants. This initial [...]September 26, 2016 By: Seeger Weiss read more
Chevrolet’s so-called “clean diesel” models Cruze and Colorado emit higher levels of pollution than originally disclosed to the government, and more than the company claimed was emitted in its marketing [...]September 2, 2016 By: Seeger Weiss read more
For some time, Janssen Pharmaceutical’s diabetes medication Invokana has been known to trigger serious side effects, including ketoacidosis, in users. Ketoacidosis occurs when there is a presence of abnormally high ketones in [...]August 31, 2016 By: Seeger Weiss read more